# SDR USAA040006

- Difficulty date: January 12, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Chafed
- Location: Fuselage
- Part time: 50,706 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND KEELBEAM CHAFFING 16 INCH AREA, STATION 727 FORWARD TO 711 RT OUTBOARD FLANGE OF LT KEELBEAM BY FAIRING AND ATTACH FAST.  INSTALLED DOUBLERS, STRAP AND NUT PLATES PER TYPICAL REPAIR 53-60-05 AND EA 77518.  (M)
